Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had quadruple bypass surgery. Had ICD/Pacemaker implanted. Taking Warfarin, Diovatan and Aspirin. Suggest

I am a 58 year old male. I had quadruple bypass surgery in June, 2012 after out of hospital heart attack. I had an ICD/Pacemaker implanted in Dec. 2012. The device fired one time approx. 2 weeks ago. I was readmitted into hospital within days thereafter. My meds. were adjusted and the pacemaker "activated" because HR was low. I am on Warfarin, Diovatan, Aspirin, Metoprolol, ect. I read the discharge summary from last hosp. visit-said decompensated Stage 3 CHF. I was in relatively good shape prior to heart attack in June. Now I go to be about 8:30 pm. Used to stay up until 12-1 am and was fairly active even though heavy smoker since age 17 yrs. Any idea as to my life expectancy. My doc says no reason I can't live a productive life and play tennis with her. I don't know if she is sugar coating my odds.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
it is difficult to assess life expectancy - it depends upon 1) ejection fraction of heart 2) how much dilation of cardiac chambers 3) what arrhythmia and their frequency 4) any valve regurgitation 5) renal dysfunction or not 6) response of medicines .
you should continue your physical activity as much u can without exertion , take medicines properly and remain happy ( as depression will exaggerate your problem)
Answered: Wed, 15 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor